Various subsemirings of the field $\Bbb Q$ of rational numbers
Acta Universitatis Carolinae. Mathematica et Physica, Tome 50 (2009) no. 1, pp. 29-59
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2009_50_1_a3,
author = {Kala, V. and Kepka, Tom\'a\v{s} and Phillips, J. D.},
title = {Various subsemirings of the field $\Bbb Q$ of rational numbers},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {29--59},
year = {2009},
volume = {50},
number = {1},
mrnumber = {2569468},
zbl = {1192.16044},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2009_50_1_a3/}
}
TY - JOUR AU - Kala, V. AU - Kepka, Tomáš AU - Phillips, J. D. TI - Various subsemirings of the field $\Bbb Q$ of rational numbers JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2009 SP - 29 EP - 59 VL - 50 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_2009_50_1_a3/ LA - en ID - AUCMP_2009_50_1_a3 ER -
Kala, V.; Kepka, Tomáš; Phillips, J. D. Various subsemirings of the field $\Bbb Q$ of rational numbers. Acta Universitatis Carolinae. Mathematica et Physica, Tome 50 (2009) no. 1, pp. 29-59. http://geodesic.mathdoc.fr/item/AUCMP_2009_50_1_a3/